# SDR SWAA2024120968448

- Difficulty date: December 5, 2024
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 63,456 hours, 40,793 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Tank Unit
- Part number: 202000308
- Condition: Out Of Limits
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

MID FLIGHT NOTICED ABNORMAL FUEL DECREASING. NOTICED UP TO 700 LBS FUEL IMBALANCE. NO TRANSFER OF FUEL FROM TANK TO TANK. NO 1 TANK LOW. PHX PERFORMED COMPARISON CHECK & VERIFIED #1 TANK IS 700 LBS LOW. NEEDS THE BOX HOOKED UP FOR TROUBLESHOTING. AFTER TROUBLESHOOTING PLEASE NOTIFY MX CONTROL TO SET UP TANK DIVE.<[01] PERFORMED COMPARISON CHECK (DRIP STICKS) AND FOUND #1 TANK 700 LBS LOW. OK TO CONTINUE PER MEL 28-6-01; SP-1; SP-3; SP-28.;[02] TROUBLESHOT WITH PSD-60 F.QTY TEST BOX IAW AMM 28-41-21. IAW TABLE 504 F7 RANGE 29.48-30.98 PF AND F7 READS 48.30 PF. FOUND PROBE F7R P/N: S345A001-119 OUT OF LIMITS. PART ADDED TO PART REQUIREMENT MEL CONTINUED.;[03] REMOVED AND REPLACED TANK UNIT F1 THRU F12 AND THE COMPENSATOR ON THE L/H WING FQIS IAW AMM 28-41-21. OPS CHECK AND LEAK CHECK GOOD. ALL WORK ACCOMPLISHED BY TANK TIGERS UNDER W/O: TT00897. THIS CLEARS MEL 28-6-01.
